Alert archive / Texas / River Flood Warnings in 2018
River Flood Warning 49, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Sep 21, 2018, 8:38 AM CDT for Wise County, Texas. It took effect at Sep 22, 2018, 7:00 AM CDT. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 21, 2018, 8:38 AM CDT (13:38 UTC)
- In effect from
- Sep 22, 2018, 7:00 AM CDT
- Expired
- Sep 23, 2018, 11:48 PM CDT
- In force
- 41 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 65 km from the middle of the area, began a volume at 13:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point West Fork Trinity River near Boyd (BOYT2).
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08044500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
672
WGUS44 KFWD 211338
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Fort Worth TX
838 AM CDT Fri Sep 21 2018
...The National Weather Service in Fort Worth has issued a Flood
Warning for the following areas in Texas...
West Fork Trinity River Near Boyd Affecting Wise County
Trinity River At Dallas Affecting Dallas County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC497-220137-
/O.NEW.KFWD.FL.W.0049.180922T1200Z-180924T0448Z/
/BOYT2.1.ER.180922T1200Z.180922T1800Z.180923T1648Z.NO/
838 AM CDT Fri Sep 21 2018
The National Weather Service in Fort Worth has issued a
* Flood Warning for
The West Fork Trinity River Near Boyd.
* from Saturday morning to Sunday evening...Or until the warning is
cancelled.
* At 0815 AM Friday the stage was 5.30 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Based on forecast rainfall, the river should rise above
flood stage by Saturday morning and crest near 17 feet by Saturday
evening. The river should fall below flood stage by late Sunday
morning.
* At 16 feet, Minor overbank flooding is expected. A few rural roads
will begin to be affected. Minor farm and ranch land adjacent to
the river will be affected.
&&
LAT...LON 3316 9756 3305 9746 3300 9758 3319 9774
$$
TXC113-220137-
/O.NEW.KFWD.FL.W.0050.180922T0856Z-180924T0736Z/
/DALT2.1.ER.180922T0856Z.180922T2000Z.180923T1936Z.NO/
838 AM CDT Fri Sep 21 2018
The National Weather Service in Fort Worth has issued a
* Flood Warning for
The Trinity River At Dallas.
* from late tonight to late Sunday night...Or until the warning is
cancelled.
* At 0800 AM Friday the stage was 13.56 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Based on the forecast rainfall, the river should rise above
flood stage by Saturday after midnight and crest near 37 feet by
late Saturday afternoon. The river should fall below flood stage by
Sunday afternoon.
&&
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
3269 9676 3278 9687
$$4 follow-up statements
833
WGUS84 KFWD 220149
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
849 PM CDT Fri Sep 21 2018
...The Flood Warning continues for the following areas in Texas...
West Fork Trinity River Near Boyd Affecting Wise County
West Fork Trinity River At Grand Prairie Affecting Dallas and
Tarrant Counties
Elm Fork Trinity River Near Carrollton Affecting Dallas County
Denton Creek Near Justin Affecting Denton County
Trinity River At Dallas Affecting Dallas County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC497-221348-
/O.EXT.KFWD.FL.W.0049.180922T1607Z-180925T0000Z/
/BOYT2.1.ER.180922T1607Z.180923T0600Z.180924T1200Z.NO/
849 PM CDT Fri Sep 21 2018
The Flood Warning continues for
The West Fork Trinity River Near Boyd.
* At 0815 PM Friday the stage was 5.50 feet.
* Flood stage is 16 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by late
Saturday morning and crest near 20 feet by Sunday after midnight.
The river should fall below flood stage by Monday morning.
&&
LAT...LON 3316 9756 3305 9746 3300 9758 3319 9774
$$
TXC113-439-221348-
/O.EXT.KFWD.FL.W.0053.180922T2136Z-180924T0936Z/
/GPRT2.1.ER.180922T2136Z.180923T0600Z.180923T2136Z.NO/
849 PM CDT Fri Sep 21 2018
The Flood Warning continues for
The West Fork Trinity River At Grand Prairie.
* At 0830 PM Friday the stage was 4.49 feet.
* Flood stage is 27 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by late
Saturday afternoon and crest near 30 feet by Sunday after
midnight. The river should fall below flood stage by late Sunday
afternoon.
&&
LAT...LON 3274 9703 3280 9700 3281 9693 3275 9693
$$
TXC113-221348-
/O.EXT.KFWD.FL.W.0054.180922T1200Z-180923T0900Z/
/CART2.1.ER.180922T1200Z.180922T1300Z.180922T2100Z.NO/
849 PM CDT Fri Sep 21 2018
The Flood Warning continues for
The Elm Fork Trinity River Near Carrollton.
* At 0815 PM Friday the stage was 4.37 feet.
* Flood stage is 8 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by
Saturday morning and crest near 8 feet by Saturday morning. The
river should fall below flood stage by late Saturday afternoon.
&&
LAT...LON 3300 9688 3287 9687 3287 9699 3300 9700
$$
TXC121-221348-
/O.EXT.KFWD.FL.W.0055.180922T1230Z-180924T1630Z/
/DCJT2.1.ER.180922T1230Z.180922T1800Z.180924T0430Z.NO/
849 PM CDT Fri Sep 21 2018
The Flood Warning continues for
The Denton Creek Near Justin.
* At 0800 PM Friday the stage was 2.10 feet.
* Flood stage is 10 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by
Saturday morning and crest near 14 feet by Saturday afternoon. The
river should fall below flood stage by Sunday night.
&&
LAT...LON 3315 9726 3307 9715 3302 9727 3311 9738
$$
TXC113-221348-
/O.EXT.KFWD.FL.W.0050.180922T1246Z-180925T0322Z/
/DALT2.2.ER.180922T1246Z.180923T0700Z.180924T1522Z.NO/
849 PM CDT Fri Sep 21 2018
The Flood Warning continues for
The Trinity River At Dallas.
* At 0800 PM Friday the stage was 16.14 feet.
* Flood stage is 30 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage by
Saturday morning and crest near 39 feet by Sunday after midnight.
The river should fall below flood stage by late Monday morning.
&&
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
3269 9676 3278 9687
$$267 WGUS84 KFWD 220727 FLSFWD Flood Statement National Weather Service Fort Worth TX 227 AM CDT Sat Sep 22 2018 ...The Flood Warning continues for the following areas in Texas... West Fork Trinity River Near Boyd Affecting Wise County Elm Fork Trinity River Near Carrollton Affecting Dallas County East Fork Trinity River At McKinney Affecting Collin County Denton Creek Near Justin Affecting Denton County PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC497-221926- /O.EXT.KFWD.FL.W.0049.180922T1549Z-180924T0017Z/ /BOYT2.1.ER.180922T1549Z.180923T0000Z.180923T1217Z.NO/ 227 AM CDT Sat Sep 22 2018 The Flood Warning continues for The West Fork Trinity River Near Boyd. * At 0215 AM Saturday the stage was 11.73 feet. * Flood stage is 16 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage by late Saturday morning and crest near 17 feet by Saturday evening. The river should fall below flood stage by Sunday morning. * At 16 feet, Minor overbank flooding is expected. A few rural roads will begin to be affected. Minor farm and ranch land adjacent to the river will be affected. && LAT...LON 3316 9756 3305 9746 3300 9758 3319 9774 $$ TXC113-221926- /O.EXT.KFWD.FL.W.0054.180922T0725Z-180923T0340Z/ /CART2.1.ER.180922T0552Z.180922T1000Z.180922T1540Z.NO/ 227 AM CDT Sat Sep 22 2018 The Flood Warning continues for The Elm Fork Trinity River Near Carrollton. * At 0115 AM Saturday the stage was 8.23 feet. * Flood stage is 8 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to a crest near 9 feet by early Saturday morning. The river should fall below flood stage later Saturday morning. && LAT...LON 3300 9688 3287 9687 3287 9699 3300 9700 $$ TXC085-221926- /O.EXT.KFWD.FL.W.0058.000000T0000Z-180924T0034Z/ /MCKT2.1.ER.180922T0344Z.180922T1800Z.180923T1234Z.NO/ 227 AM CDT Sat Sep 22 2018 The Flood Warning continues for The East Fork Trinity River At McKinney. * At 0130 AM Saturday the stage was 16.61 feet. * Flood stage is 16 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to a crest near 18 feet by Saturday afternoon. The river should fall below flood stage Sunday morning. && LAT...LON 3325 9654 3316 9649 3315 9661 3323 9667 $$ TXC121-221926- /O.EXT.KFWD.FL.W.0055.000000T0000Z-180924T0200Z/ /DCJT2.1.ER.180922T0425Z.180922T1200Z.180923T1400Z.NO/ 227 AM CDT Sat Sep 22 2018 The Flood Warning continues for The Denton Creek Near Justin. * At 0200 AM Saturday the stage was 11.91 feet. * Flood stage is 10 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to a crest near 14 feet by Saturday morning. The river should fall below flood stage Sunday morning. && LAT...LON 3315 9726 3307 9715 3302 9727 3311 9738 $$
846
WGUS84 KFWD 221447
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
947 AM CDT Sat Sep 22 2018
...The Flood Warning continues for the following areas in Texas...
West Fork Trinity River Near Boyd Affecting Wise County
West Fork Trinity River At Grand Prairie Affecting Dallas and
Tarrant Counties
Elm Fork Trinity River Near Carrollton Affecting Dallas County
East Fork Trinity River At McKinney Affecting Collin County
Denton Creek Near Justin Affecting Denton County
Sister Grove Creek Near Blue Ridge Affecting Collin County
Trinity River At Dallas Affecting Dallas County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC497-230247-
/O.EXT.KFWD.FL.W.0049.180922T2330Z-180923T1400Z/
/BOYT2.1.ER.180922T2330Z.180923T0000Z.180923T0200Z.NO/
947 AM CDT Sat Sep 22 2018
The Flood Warning continues for
The West Fork Trinity River Near Boyd.
* At 0915 AM Saturday the stage was 12.68 feet.
* Flood stage is 16 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage today
and crest near 16 feet this evening. The river should fall below
flood stage during the overnight hours.
* At 16 feet, Minor overbank flooding is expected. A few rural roads
will begin to be affected. Minor farm and ranch land adjacent to
the river will be affected.
&&
LAT...LON 3316 9756 3305 9746 3300 9758 3319 9774
$$
TXC113-439-230247-
/O.EXT.KFWD.FL.W.0053.000000T0000Z-180923T1710Z/
/GPRT2.1.ER.180922T0758Z.180922T2300Z.180923T0510Z.NO/
947 AM CDT Sat Sep 22 2018
The Flood Warning continues for
The West Fork Trinity River At Grand Prairie.
* At 0830 AM Saturday the stage was 26.33 feet.
* Flood stage is 27 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
morning and crest near 29 feet later this evening. The
river should fall below flood stage by Sunday after midnight.
&&
LAT...LON 3274 9703 3280 9700 3281 9693 3275 9693
$$
TXC113-230247-
/O.EXT.KFWD.FL.W.0054.000000T0000Z-180923T0651Z/
/CART2.2.ER.180922T0552Z.180922T1215Z.180922T1851Z.NO/
947 AM CDT Sat Sep 22 2018
The Flood Warning continues for
The Elm Fork Trinity River Near Carrollton.
* At 0915 AM Saturday the stage was 10.21 feet.
* Flood stage is 8 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river is currently cresting near 10.5 feet, and it
is expected to receded later this afternoon.
* At 10 feet, Western sections of the city golf course, closest to the
river, upstream from the gage will be inundated. McInnish Park
Sports Complex will begin to flood.
&&
LAT...LON 3300 9688 3287 9687 3287 9699 3300 9700
$$
TXC085-230247-
/O.EXT.KFWD.FL.W.0058.000000T0000Z-180924T0000Z/
/MCKT2.1.ER.180922T0344Z.180922T1800Z.180923T1200Z.NO/
947 AM CDT Sat Sep 22 2018
The Flood Warning continues for
The East Fork Trinity River At McKinney.
* At 0830 AM Saturday the stage was 17.30 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and it is expected to continue.
* Forecast...The river will continue rising to a crest near 18 feet
by Saturday afternoon. The river should fall below flood stage
Sunday morning.
&&
LAT...LON 3325 9654 3316 9649 3315 9661 3323 9667
$$
TXC121-230241-
/O.EXT.KFWD.FL.W.0055.000000T0000Z-180923T0241Z/
/DCJT2.1.ER.180922T0425Z.180922T0715Z.180922T1441Z.NO/
947 AM CDT Sat Sep 22 2018
The Flood Warning continues for
The Denton Creek Near Justin.
* At 0900 AM Saturday the stage was 10.22 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and is forecast to end Saturday
morning.
* Forecast...The river has crested and will continue to recede and
fall below flood stage this afternoon.
* At 10 feet, Minor out of bank flooding will occur to farm and ranch
lands near the creek.
&&
LAT...LON 3315 9726 3307 9715 3302 9727 3311 9738
$$
TXC085-230247-
/O.EXT.KFWD.FL.W.0059.000000T0000Z-180923T1915Z/
/BVWT2.1.ER.180922T0731Z.180922T1800Z.180923T0715Z.NO/
947 AM CDT Sat Sep 22 2018
The Flood Warning continues for
The Sister Grove Creek Near Blue Ridge.
* At 0900 AM Saturday the stage was 26.02 feet.
* Flood stage is 24 feet.
* Minor flooding is occurring and it is expected to continue.
* Forecast...The river will continue rising to a crest near 26 feet
by Saturday afternoon. The river should fall below flood stage
Sunday after midnight.
&&
LAT...LON 3330 9641 3325 9641 3325 9654 3330 9654
$$
TXC113-230247-
/O.EXT.KFWD.FL.W.0050.000000T0000Z-180924T2234Z/
/DALT2.3.ER.180922T0704Z.180922T2100Z.180924T1034Z.NO/
947 AM CDT Sat Sep 22 2018
The Flood Warning continues for
The Trinity River At Dallas.
* At 0900 AM Saturday the stage was 37.79 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to a crest near 43 feet
by late Saturday afternoon. The river should fall below flood stage
early Monday morning.
* At 42 feet, The S.L. & S.W. Railroad and Santa Fe railroad bridges
in South Dallas flood.
&&
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
3269 9676 3278 9687
$$355
WGUS84 KFWD 221928
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
228 PM CDT Sat Sep 22 2018
...The Flood Warning continues for the following areas in Texas...
West Fork Trinity River Near Boyd Affecting Wise County
Elm Fork Trinity River Near Carrollton Affecting Dallas County
East Fork Trinity River At McKinney Affecting Collin County
Chambers Creek Near Rice Affecting Navarro County
Trinity River At Dallas Affecting Dallas County
Trinity River Near Rosser Affecting Ellis and Kaufman Counties
Trinity River At Trinidad Affecting Henderson and Navarro Counties
Rowlett Creek Near Sachse Affecting Dallas County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC497-230727-
/O.EXT.KFWD.FL.W.0049.180922T2350Z-180923T1400Z/
/BOYT2.1.ER.180922T2350Z.180923T0000Z.180923T0200Z.NO/
228 PM CDT Sat Sep 22 2018
The Flood Warning continues for
The West Fork Trinity River Near Boyd.
* At 215 PM Saturday the stage was 13.04 feet.
* Flood stage is 16 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by
Saturday evening and crest near 16 feet by Saturday evening. The
river should fall below flood stage by Saturday night.
* At 16 feet, Minor overbank flooding is expected. A few rural roads
will begin to be affected. Minor farm and ranch land adjacent to
the river will be affected.
&&
LAT...LON 3316 9756 3305 9746 3300 9758 3319 9774
$$
TXC113-230727-
/O.EXT.KFWD.FL.W.0054.000000T0000Z-180923T1050Z/
/CART2.2.ER.180922T0552Z.180922T1215Z.180922T2250Z.NO/
228 PM CDT Sat Sep 22 2018
The Flood Warning continues for
The Elm Fork Trinity River Near Carrollton.
* At 215 PM Saturday the stage was 9.30 feet.
* Flood stage is 8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to recede and
fall below flood stage by late Saturday afternoon.
&&
LAT...LON 3300 9688 3287 9687 3287 9699 3300 9700
$$
TXC085-230727-
/O.EXT.KFWD.FL.W.0058.000000T0000Z-180923T2248Z/
/MCKT2.1.ER.180922T0344Z.180922T1145Z.180923T1048Z.NO/
228 PM CDT Sat Sep 22 2018
The Flood Warning continues for
The East Fork Trinity River At McKinney.
* At 130 PM Saturday the stage was 17.18 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to recede and
fall below flood stage by early Sunday morning.
&&
LAT...LON 3325 9654 3316 9649 3315 9661 3323 9667
$$
TXC349-230727-
/O.EXT.KFWD.FL.W.0063.180924T0300Z-180924T2040Z/
/RCET2.1.ER.180924T0300Z.180924T0600Z.180924T0840Z.NO/
228 PM CDT Sat Sep 22 2018
The Flood Warning continues for
The Chambers Creek Near Rice.
* At 2 PM Saturday the stage was 4.89 feet.
* Flood stage is 24 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by
Sunday night and crest near 25 feet by Monday after midnight. The
river should fall below flood stage by Monday after midnight.
* At 24 feet, Minor out of bank flooding will occur along the creek.
This will be a problem for some cattle and farm industries.
&&
LAT...LON 3227 9656 3218 9638 3212 9648 3217 9663
$$
TXC113-230727-
/O.EXT.KFWD.FL.W.0050.000000T0000Z-180924T1608Z/
/DALT2.3.ER.180922T0704Z.180923T0100Z.180924T0408Z.NO/
228 PM CDT Sat Sep 22 2018
The Flood Warning continues for
The Trinity River At Dallas.
* At 2 PM Saturday the stage was 39.91 feet.
* Flood stage is 30 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to a crest near 41 feet
by Saturday evening. The river should fall below flood stage Sunday
night.
* At 41 feet, Major flooding is occurring both upstream and downstream
from the gage. Dallas city packing 4 miles downstream starts to
flood.Old Forest Avenue bridge closed. Water reaches the foundation
of the Oxichem plant 6 miles south of Commerce St.
&&
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
3269 9676 3278 9687
$$
TXC139-257-230727-
/O.EXT.KFWD.FL.W.0061.180923T0321Z-180925T1431Z/
/RSRT2.1.ER.180923T0321Z.180924T0000Z.180925T0231Z.NO/
228 PM CDT Sat Sep 22 2018
The Flood Warning continues for
The Trinity River Near Rosser.
* At 130 PM Saturday the stage was 20.46 feet.
* Flood stage is 31 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by
Saturday night and crest near 36 feet by Sunday evening. The river
should fall below flood stage by Monday night.
&&
LAT...LON 3249 9645 3236 9639 3236 9652 3247 9657
$$
TXC213-349-230727-
/O.EXT.KFWD.FL.W.0062.180925T0818Z-000000T0000Z/
/TDDT2.1.ER.180925T0818Z.180927T0000Z.000000T0000Z.NO/
228 PM CDT Sat Sep 22 2018
The Flood Warning continues for
The Trinity River At Trinidad.
* At 2 PM Saturday the stage was 9.29 feet.
* Flood stage is 33 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by
Tuesday after midnight and crest near 38 feet by Thursday after
midnight.
* At 37 feet, Minor flooding to woodlands and low land areas will
occur on the right bank of the river.
&&
LAT...LON 3223 9613 3207 9600 3206 9613 3219 9626
$$
TXC113-230727-
/O.EXT.KFWD.FL.W.0057.000000T0000Z-000000T0000Z/
/SHCT2.3.ER.180922T0539Z.180922T1045Z.000000T0000Z.NO/
228 PM CDT Sat Sep 22 2018
The Flood Warning continues for
The Rowlett Creek Near Sachse.
* At 145 PM Saturday the stage was 24.77 feet.
* Flood stage is 24 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain near 25 feet for the next few
days.
* At 24 feet, Minor flooding along the creek is expected.
&&
LAT...LON 3297 9657 3295 9655 3293 9663 3296 9666
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Sep 21, 7:06 AM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Sep 21, 7:06 AM CDT, 1 hour 32 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 706 AM CDT Fri Sep 21 2018 .AVIATION... Multiple aviation weather concerns today with low ceilings, numerous chances for showers/storms and eventually a wind shift. A 30 knot low level jet will continue to bring MVFR to IFR ceilings to much of North and Central Texas. These low clouds should lift slowly through the day but will likely not scatter out due to deep moisture in place and multiple rounds of showers and storms. MVFR ceilings will return this evening and remain through the morning Saturday. Storm timing will be the biggest challenge with large scale forcing increasing through the day and a cold front approaching from the northwest. It appears that the best window for thunderstorms at any of the TAF sites will be from early afternoon through the evening, but there is a good chance that storms could linger through the night. Outside of the gusty and erratic wind associated with any thunderstorm, south winds will prevail at or below 13 knots. Timing FROPA will also be a challenge with guidance in poor agreement. For now will go with a blend of the GFS and NAM and bring the front through the Metroplex TAF sites after 12Z Saturday. However, it is possible that thunderstorm outflow could result in a north/northeast wind much earlier than 12Z. 79 && .SHORT TERM... /Issued 339 AM CDT Fri Sep 21 2018/ /Today and Tonight/ The combination of large scale lift from an approaching upper trough and moisture convergence on an approaching cold front will result in scattered to numerous showers and thunderstorms today and tonight. The best coverage of storms will be across the northwest zones this afternoon and tonight along and behind the front. With a deep moisture profile in place and fairly weak mid level flow, the potential for heavy rainfall will be high, especially across the northwest half of the forecast area, generally northwest of a line from Comanche to Cleburne to Sulphur Springs where a Flash Flood Watch is in effect beginning at 7 AM. The remainder of the region will also see scattered showers and storms today and tonight, but these storms will be more dependent on transient outflows and surface heating. Although the overall severe weather threat will be low, decent low level shear could result in a few strong to marginally severe storms today, especially across the southern zones if the clouds can temporarily clear. Gusty winds will be the primary hazards with the strongest storms, however, it is not out of the question for a brief/small tornado to form just given the moisture and low level shear profile. The temperature forecast for today will be a challenge due to the cloud cover, pockets of rain-cooled air and the position of the cold front. The northwest zones should struggle to get out of the 70s while the southeast zones will likely approach the lower 90s if the sun makes even a brief appearance. Lows tonight will range from the mid 60s in the northwest to the mid 70s southeast. 79 && .LONG TERM... /Issued 339 AM CDT Fri Sep 21 2018/ /Saturday through Thursday/ Showers and thunderstorms are forecast to be ongoing Saturday morning as a cold front continues to work its way through North and Central Texas. The air mass near and ahead of the cold front will be very conducive for heavy rainfall. Forecast soundings show nearly saturated and moist adiabatic profiles, deep warm cloud layers in excess of 4,500 meters, and precipitable water values near record levels for late September. The bulk of the heavy rain will likely be on Friday when the strongest cyclonic vorticity advection is passing through the region, but this threat will likely continue into at least Saturday morning. The Flash Flood Watch in effect will go through 1 PM Saturday, but may need to be extended should the front move slower than forecast (especially for our eastern counties). While the strongest upper-level support will move off into the Mississippi Valley by Sunday, the surface front will remain across North and Central Texas, acting as a focus for additional rainfall. We should get a bit of a break in rainfall on Monday and Tuesday as the front washes out over Central Texas, though at least low- end rain chances will remain (particularly in our southeastern counties) as elevated moisture levels remain in place, and a few subtle ripples in the upper-level flow pass overhead. The lack of a low-level forcing mechanism should preclude a heavy rain threat. The forecast gets rather tricky later next week. Both the GFS and ECMWF seem to agree with a "troughier" pattern across much of the North American continent north of the 37th Parallel, but seem to disagree with regards to the details. The ECMWF seems to deamplify the flow a little bit, but also cuts off a shortwave trough into a closed upper-level low over northern Sonora. The GFS has much more amplified flow, but tries to build in subtle ridging into Texas south of the longwave trough in the mid-latitudes. Both models are determined to bring a strong cold front into Oklahoma by Thursday evening. After that, they disagree on what to do with it. The ECMWF, despite having height falls over the Southwest and Southern Rockies, keeps the front stalled out in the Sooner State. The GFS on the other hand, blasts the cold front as far south as the Interstate 10 corridor, despite it having higher 500 mb heights than the ECMWF. The GEFS did not offer much to demystify the late week forecast as it shows tremendous spread in its members. This is all a long way of saying that predictability is very poor for Wednesday and beyond next week. Godwin && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 83 71 78 68 81 / 90 90 80 60 50 Waco 88 73 80 67 85 / 70 70 70 60 50 Paris 82 70 78 67 79 / 70 80 80 60 70 Denton 81 69 76 67 79 / 90 100 80 60 50 McKinney 82 70 78 67 79 / 90 90 80 60 60 Dallas 85 73 78 68 82 / 80 90 80 60 50 Terrell 84 73 83 69 84 / 70 80 80 60 60 Corsicana 86 73 80 68 82 / 70 60 70 60 60 Temple 86 72 80 66 84 / 70 60 60 60 50 Mineral Wells 82 68 72 64 79 / 90 100 70 40 40 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Saturday afternoon for TXZ091>095- 100>107-115>120-129>133-141. && 79/37
Hazardous weather outlook, Sep 21, 3:51 AM CDT, 4 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 351 AM CDT Fri Sep 21 2018 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-220900- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 351 AM CDT Fri Sep 21 2018 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Scattered to numerous thunderstorms are possible across the entire region today. Heavy rainfall and flash flooding will be the primary hazards, especially northwest of a Comanche to Cleburne to Sulphur Springs line where a Flash Flood Watch is in effect. A few strong to marginally severe storms are possible this afternoon southeast of a Flash Flood Watch area. Gusty downburst winds will be the primary hazard, however, a very brief tornado can't be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Rain and thunderstorm chances will continue into Saturday, with heavy rain possible Saturday morning. A Flash Flood Watch is in effect through 1 PM Saturday. Thunderstorm chances will continue into Sunday and Monday as well, but the coverage will be less, with the greatest chances being towards the east and southeast. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 7:03 PM CDT | Special Weather Statement | FWD | Denton | 42 min |
| Sep 21, 8:27 AM CDT | River Flood Warning | FWD | Hunt | 3 days |
| Sep 21, 8:27 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 3 days |
| Sep 21, 8:38 AM CDT | River Flood Warning | FWD | Dallas | 3 days |
| Sep 21, 9:11 AM CDT | River Flood Warning | FWD | Stephens | 46 hr |
| Sep 21, 9:11 AM CDT | River Flood Warning | FWD | Young | 5 days |
| Sep 21, 2:28 PM CDT | River Flood Warning | FWD | Dallas, Tarrant | 61 hr |
| Sep 21, 2:28 PM CDT | River Flood Warning | FWD | Dallas | 42 hr |
| Sep 21, 2:28 PM CDT | River Flood Warning | FWD | Denton | 72 hr |
| Sep 21, 3:03 PM CDT | Areal Flood Advisory | FWD | Cooke | 117 min |
| Sep 21, 3:54 PM CDT | Flash Flood Warning | FWD | Cooke, Montague | 2 hr |
| Sep 21, 4:13 PM CDT | Areal Flood Advisory | FWD | Denton, Tarrant, Wise | 62 min |
| Sep 21, 4:54 PM CDT | Areal Flood Advisory | FWD | Denton, Wise | 66 min |
| Sep 21, 5:30 PM CDT | Areal Flood Advisory | FWD | Cooke, Grayson | 3 hr |
| Sep 21, 5:57 PM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 2 hr |
| Sep 21, 6:06 PM CDT | Areal Flood Advisory | FWD | Denton, Wise | 114 min |
| Sep 21, 6:17 PM CDT | Special Weather Statement | FWD | Dallas | 43 min |
| Sep 21, 6:26 PM CDT | Areal Flood Advisory | FWD | Collin, Fannin, Grayson | 2 hr |
| Sep 21, 6:32 PM CDT | Areal Flood Advisory | FWD | Stephens | 118 min |
| Sep 21, 6:48 PM CDT | Special Weather Statement | FWD | Kaufman | 42 min |
Nearby
River Flood Warnings in Texas, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.